# SDR ZESA20160104001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N504LV
- Make and model: Cessna 560XL
- Aircraft serial: 5369
- Aircraft time: 4,302 hours, 3,716 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 1796
- Condition: Failed
- Location: Cockpit
- Part time: 4,302 hours, 3,716 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE ACFT TOOK OFF & WHILE IN CRUISE THE COPILOTS AHRS FAILED, CAUSING THE LOSS OF HEADING & ATTITUDE, THE REVERSIONARY SYS WAS USED.  THE PILOTS MADE THE DECISION TO DIVERT & A TECHNICIAN WAS DISPATCHED TO THE ACFT & IT WAS DETERMINED TO BE A FAULTY AHRS UNIT.  THE PART WAS REPLACED & INSTALLATION PROCEDURES WERE FOLLOWED.  OPERATIONALLY CHECKED & THE ACFT RETURNED TO SERVICE.
